Rocky Mountain Journal of Mathematics

Periodic solutions of periodically forced non-degenerate systems

Alan R. Hausrath and Raul F. Manasevich

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 1 (1988), 49-66.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126289

Digital Object Identifier
doi:10.1216/RMJ-1988-18-1-49

Mathematical Reviews number (MathSciNet)
MR935727

Citation

Hausrath, Alan R.; Manasevich, Raul F. Periodic solutions of periodically forced non-degenerate systems. Rocky Mountain J. Math. 18 (1988), no. 1, 49--66. doi:10.1216/RMJ-1988-18-1-49. http://projecteuclid.org/euclid.rmjm/1250126289.


Export citation